# SDR SWAA2021040151257

- Difficulty date: February 22, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER LBL10 APROX. AT MAIN WHEEL WELL COMPARTME / REPAIRED VAPOR BARRIER LH SIDE MAIN WHEEL WELL COMPARTMENT LOCATED BTW LBL 6.15 TO LBL 15.54 LOWER POSITION BS 663.75 DAMAGE SIZE L=6' W=0.03' ASPER B737-700 SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 6 THIS IS AND INTERIM REPAIR AND REQUIRED A DETAILE DO AVISUAL INSPECTION ON THE REPAIR AREA AT 3000 FLIGHT CYCLES INTERVAKS IAW B737-700 SRM 57-10-10-2R-2 REPAIR 2 PAR 2C FOR INSPECTION REQUIREMENT SEE TLD S/N T080524
